# SDR 2022F00145

- Difficulty date: October 22, 2020
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: XAUXR
- Make and model: Doug DC-9-15
- Aircraft serial: 47061
- Aircraft time: 60,239 hours, 74,517 cycles
- Engine: Pwa JT8D*
- System (JASC): 7100 · Powerplant System
- Part: Bearing Seal
- Part number: 762387
- Condition: Leaking
- Location: Zone 400
- Part time: 16,039 hours, 18,892 cycles
- Component: Engine, Pwa
- Component part number: JT8D7B
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRECAUTIONARY SHUTDOWN PERFORMED FOR RH ENGINE PER QRH EAC 72.32 AND QRH EAC 72.26 DUE TO IN-FLIGHT OIL STRAINER CLOGGING LIGHT CAME ON AND AN INCREASE IN OIL TEMPERATURE WAS OBSERVED.
